# SDR UPS204037

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 360-365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM OF SEAT TRACK BS 360 TO 365 LBL 23 WL 208.  INSTALLED FABRICATED PARTS IAW SRM 51-10-2, 51-10-6, MM 51-20-151 SRM 51-30-2.
